# SDR SWIA971092

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Syst
- Condition: Malfunctioned
- Location: Lt/Rt Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBOARD LEFT AND OUTBOARD RIGHT DE-ICE BOOTS AND ENGINE INLET ON RIGHT SIDE WENT INOP WHEN ACTUATED.  RETURNED TO LAX.  PERFORMED FUNCTIONAL CHECK OF ALL EJECTOR VALVES AND CLEANED CANNON PLUGS ON DE-ICE MONITOR.  ALL CHECKS GOOD AT THIS TIME.
